American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57C35) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Brian R. Ummel. The product of nonplanar complexes does not imbed in $4$-space . Trans. Amer. Math. Soc. 242 (1978) 319-328. MR 0478130.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Jože Vrabec. Knotting a $k$-connected closed ${\rm PL}$ $m$-manifold in $E\sp{2m-k}$ . Trans. Amer. Math. Soc. 233 (1977) 137-165. MR 0645405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Richard T. Miller. Fiber preserving equivalence . Trans. Amer. Math. Soc. 207 (1975) 241-268. MR 0388404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Allen Hatcher and Frank Quinn. Bordism invariants of intersections of submanifolds . Trans. Amer. Math. Soc. 200 (1974) 327-344. MR 0353322.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] J. W. Maxwell. Obstructions to embedding $n$-manifolds in $(2n-1)$-manifolds . Trans. Amer. Math. Soc. 180 (1973) 423-435. MR 0321101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] C. Kearton and W. B. R. Lickorish. Piecewise linear critical levels and collapsing . Trans. Amer. Math. Soc. 170 (1972) 415-424. MR 0310899.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] J. L. Bryant. Approximating embeddings of polyhedra in codimension three . Trans. Amer. Math. Soc. 170 (1972) 85-95. MR 0307245.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1